| Model Number |
T505C2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Aortic Valve Stenosis (1717)
| Date of Event |
07/12/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: a review of the device history record (dhr) was performed for this valve.This device was manufactured per approved and released man ufacturing processes and met all applicable manufacturing specifications prior to release for distribution.From the limited information received the valve remained implanted.Without the return of the valve for analysis, a root cause of the stenosis cannot be de termined.The common probable cause for stenosis is pannus overgrowth.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 2 years 11 months post implant of this aortic bioprosthetic valve, the device was replaced valve-in-valve due to aortic stenosis.No other adverse patient effects were reported.